# SDR P2EA2002V0030

- Difficulty date: February 19, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-DURING Q1 AND Q2 INSPECTION:-PAX CABIN BS 380 AND RBL 45.5 SEAT TRACK WITH CORROSION -SEAT TRACK REPAIRED IAW SRM 53-10-5 FIG. 2-NOTE: SEE AEROMAN W/O No. 2002-90/1, VAM100 0583, SDA 239SDA097
